# SDR AALA20121026018

- Difficulty date: October 26, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 41,495 hours, 10,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N5246U6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIONS 1661 TO 1680 RIGHT NUMBER 4 DOOR DRAIN SUPPORT CORRODED.  REMOVED AND REPLACED SUPPORT PER SRM 51-40-02.
